Academic
Publications
A Polynomial Counterexample to the Markus–Yamabe Conjecture

A Polynomial Counterexample to the Markus–Yamabe Conjecture,10.1006/aima.1997.1673,Advances in Mathematics,Anna Cima,Arno van den Essen,Armengol Gasul

A Polynomial Counterexample to the Markus–Yamabe Conjecture   (Citations: 27)
BibTex | RIS | RefWorks Download
We give a polynomial counterexample to both the Markus–Yamabe conjecture and the discrete Markus–Yamabe problem for all dimensions ⩾3.
Journal: Advances in Mathematics - ADVAN MATH , vol. 131, no. 2, pp. 453-457, 1997
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: